Open Access
November 2015 Contra-Somewhat Continuous Functions
C. W. Baker
Missouri J. Math. Sci. 27(1): 87-94 (November 2015). DOI: 10.35834/mjms/1449161371


Two new forms of contra-somewhat continuity are introduced. Characterizations and the basic properties of both forms investigated.


Download Citation

C. W. Baker. "Contra-Somewhat Continuous Functions." Missouri J. Math. Sci. 27 (1) 87 - 94, November 2015.


Published: November 2015
First available in Project Euclid: 3 December 2015

zbMATH: 1335.54017
MathSciNet: MR3431119
Digital Object Identifier: 10.35834/mjms/1449161371

Primary: 54C08
Secondary: 54C10

Keywords: contra-1-somewhat continuity , contra-2-somewhat continuity , contra-continuity , somewhat continuity

Rights: Copyright © 2015 Central Missouri State University, Department of Mathematics and Computer Science

Vol.27 • No. 1 • November 2015
Back to Top